# SDR QXEA0001991

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND OUTBOARD FLAP UPPER SKIN CHAFED AT YW176 FORWARD OF FLAP REAR SPAR.  REPAIRED IAW DHC-8 RD8-57-1734 AND SRM 51-20-16 AND SRM 51-20-36.
